An invariant of a submanifold transversal to a distribution

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)225-226
Number of pages2
JournalRussian Mathematical Surveys
Volume43
Issue number3
DOIs
StatePublished - Jun 30 1986

Fingerprint

Submanifolds
Invariant

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{b7f01697c47a4073a6a20a201494d808,
title = "An invariant of a submanifold transversal to a distribution",
author = "Sergei Tabachnikov",
year = "1986",
month = "6",
day = "30",
doi = "10.1070/RM1988v043n03ABEH001755",
language = "English (US)",
volume = "43",
pages = "225--226",
journal = "Russian Mathematical Surveys",
issn = "0036-0279",
publisher = "IOP Publishing Ltd.",
number = "3",

}

An invariant of a submanifold transversal to a distribution. / Tabachnikov, Sergei.

In: Russian Mathematical Surveys, Vol. 43, No. 3, 30.06.1986, p. 225-226.

Research output: Contribution to journalArticle

TY - JOUR

T1 - An invariant of a submanifold transversal to a distribution

AU - Tabachnikov, Sergei

PY - 1986/6/30

Y1 - 1986/6/30

UR - http://www.scopus.com/inward/record.url?scp=84956275238&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84956275238&partnerID=8YFLogxK

U2 - 10.1070/RM1988v043n03ABEH001755

DO - 10.1070/RM1988v043n03ABEH001755

M3 - Article

VL - 43

SP - 225

EP - 226

JO - Russian Mathematical Surveys

JF - Russian Mathematical Surveys

SN - 0036-0279

IS - 3

ER -